MathSciNet Relay Station
MathSciNet bibliographic data
MR1329179 62F12 (62F35 90C15)
Geyer, Charles J. On the asymptotics of constrained $M$-estimation. Ann. Statist. 22 (1994), no. 4, 1993–2010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement